# SDR JJBA20170324016

- Difficulty date: March 24, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 37,128 hours, 50,193 cycles
- System (JASC): 6110 · Propeller Assembly
- Part: Pcu
- Part number: 78249050
- Part serial: 850131
- Condition: Inoperative
- Location: Propellers
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOTH PROPELLERS RPM DROPPED FROM 1050-1020 DURING CLIMB WITH POWER AT 90% TORQUE. IN CRUISE SETTING PROPELLER RPM WOULD NOT DROP BELOW 925 AT 90% TORQUE.  CRUISE WITH PROP SYNCHROPHASE ENGAGED PROPELLER RPM CHANGED WITH PLA SETTING.    COMPLIED WITH FCD 72-2017-01R1. R & R PCU IAW AMM 61-20-01. OPS & LEAK GOOD IAW AMM 71-00-00. COMPLIED WITH FCD 73-2016-01 AND FCD 53-2016-01.
